# SDR DALA1036189855

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1136 L24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO COMPARTMENT STA 1136 AT L24L FRAME HAS DAMAGE ON TOP SIDE.  FABRICATED AND INSTALLED REPAIR STRAP ON AFT CARGO COMPARTMENT FRAME AT STA 1136 IAW NWA SRP DC-9 A-53-10-05-801-663A-A.
